# SDR QXEA2014091900786

- Difficulty date: September 19, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 27,244 hours, 28,006 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AUTOFEATHER TEST SHOWS ABORT ON NR 2 RUN TEST, TWICE, SAME RESULT. PERFORMED OPS TEST OF PROP AUTOFEATHER AND UPTRIM SYS THREE TIMES IAW AMM TASK 61-20-00-710-801.  TESTS PASSED.  NO FURTHER DEFECTS.  RETURNED TO SERVICE.
